How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 46959
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Will an antibiotic cause yellow brownish color on back of

Customer Question

Will an antibiotic cause yellow brownish color on back of tongue?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Sulfameth/tmp 800/160 MG TB
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Ranitidine Nortriptyline lorazapam Hydrocodone apap 7.5/325 Lisinapril Albuteral & provent inhalers
JA: Anything else in your medical history you think the doctor should know?
Customer: I took Prednisone for over 9yrs and the Dr I was seeing suddenly stopped it September 22016.I Have not felt well since. It was given to me for black mold exsposure and it helped my arthritis
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. David replied 9 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 9 months ago.

yellowish brown color on the back of the tongue is often due to dried mucus from post nasal drip and sleeping with your mouth open or mouth breathing or snoring drying the mucus there.

smoking cigarettes can do this as well.

do you have sinus congestion issues or snoring issues when you sleep?

make sure when you take your antibiotics, you take some probiotics and eat some yogurt daily to help add good bacteria into your bowels to prevent diarrhea from antibiotics.

let me know if you have questions.

Expert:  Dr. David replied 9 months ago.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you may have to scroll up or down to see the ratings area.

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com